On the Stability Limit Change due to Imperfections

Gomez, M. and Parra Fabián, Ignacio and Perales Perales, José Manuel (1995). On the Stability Limit Change due to Imperfections. "Advances in Space Research", v. 16 (n. 7); pp. 37-40. ISSN 0273-1177.

Description

Title: On the Stability Limit Change due to Imperfections
Author/s:
  • Gomez, M.
  • Parra Fabián, Ignacio
  • Perales Perales, José Manuel
Item Type: Article
Título de Revista/Publicación: Advances in Space Research
Date: 1995
ISSN: 0273-1177
Volume: 16
Subjects:
Faculty: E.U.I.T. Aeronáutica (UPM)
Department: Vehículos Aeroespaciales [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (157kB) | Preview

Abstract

The minimum volume stability limit of axisymmetric liquid bridges has been obtained in the past for zero Bond number, no solid body rotation and equal disks. When gravity, rotation or different disk diameters are considered, only a few numerical results are available and the singular case of small values of these parameters have been only partly considered. An analytical study using the Lyapunov-Schmidt method considering small values of gravity, disk diameter ratio and rotation rate is presented and the variation of the stability limit determined.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM